Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 22, 2013, 3:45 PM EDT for Sussex County, Warren County, New Jersey; Northampton County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2013, 3:45 PM EDT (19:45 UTC)
- Expired
- Jul 22, 2013, 5:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Warren County, NJ, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 130 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1246 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
023
WWUS81 KPHI 221945
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT MON JUL 22 2013
NJZ001-007-PAZ054-055-061-062-222145-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
345 PM EDT MON JUL 22 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHAMPTON...NORTHWESTERN
LEHIGH...SOUTHEASTERN CARBON...SOUTHERN MONROE...SUSSEX AND WARREN
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CARBON...
LEHIGH...MONROE...NORTHAMPTON...SUSSEX AND WARREN COUNTIES AT 343 PM
EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 25
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LAT...LON 4131 7457 4121 7437 4092 7468 4090 7471
4092 7473 4091 7478 4082 7484 4071 7497
4068 7505 4069 7585 4118 7515 4116 7515
4114 7508 4109 7503 4110 7500 4118 7489
4129 7484 4135 7475 4135 7471
$$
MEOLAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 22, 3:10 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 22, 3:10 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 310 PM EDT MON JUL 22 2013 .SYNOPSIS... LOW PRESSURE FROM THE OHIO VALLEY TO THE DELMARVA TODAY WILL ORGANIZE INTO ONE PRIMARY LOW OVER SOUTHEASTERN NEW YORK STATE LATE TUESDAY AFTERNOON. IN ITS WAKE...WEAK HIGH PRESSURE OVER THE UPPER MIDWEST ON TUESDAY WILL FOLLOW INTO THE NORTHEAST UNITED STATES WEDNESDAY AND POSSIBLY MAINTAIN A DRY PLEASANT INFLUENCE HERE THURSDAY AND FRIDAY. COMPLEX LOW PRESSURE AND ASSOCIATED FRONTAL SYSTEMS WILL GRADUALLY EVOLVE FROM THE GREAT LAKES TO THE EAST COAST THURSDAY THROUGH NEXT WEEKEND WITH AN EVENTUAL COLD FRONTAL PASSAGE SLATED FOR LATE SUNDAY OR MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WE ADDED SOME PATCHY FOG FOR THE NEW JERSEY COASTAL STRIP AS THERE HAS BEEN SOME REPORTS OF FOG RIGHT NEAR THE BEACH IN SOME LOCATIONS. THERE IS SOME LIGHT FOG/HAZE INLAND, BUT THE THICKEST FOG LOOKS TO BE RIGHT NEAR THE COAST. WE ONLY KEEP IT THROUGH THE MORNING, BUT WILL REVISIT LATER TO SEE IF WE NEED TO KEEP IT IN LONGER. OTHERWISE, MOSTLY CLOUDY, WITH HAZY CONDITIONS THIS MORNING AND SCATTERED SHOWERS DEVELOPING THROUGH THE DAY. AN H5 TROF AXIS WILL BE POSITIONED TO THE W, A STALLED FRONTAL BOUNDARY NEAR BY AND SOME S/WV ENERGY WILL MOVE ACRS THE AREA. ALL OF THIS MEANS WE WILL SEE SOME SHOWERS AND PSBLY SOME TSTMS ONCE AGAIN, BUT THE EXACT TIMING AND LOCATION IS DIFFICULT TO NAIL DOWN, DUE TO THE INHERENT MDL DIFFS WITH THE S/WVS. THE GFS DOES APPEAR TO BE SUFFERING FROM SOME CONVECTIVE FEEDBACK PROBS WHICH WILL IMPACT ITS SOLN, BUT NEVERTHELESS ALL OF THE MDLS INDICATE SOME PRECIP FOR TODAY, WITH THE BEST CHCS MOST LIKELY IN THE SECOND HALF OF THE DAY AND PROBABLY OVER NRN AREAS. DEPENDING ON CLOUD COVER AND SHOWER ACTIVITY, THAT COULD HAVE AN IMPACT ON TEMPS AS WELL AND HAVE TRENDED TWD A MIDDLE OF THE ROAD SOLN BETWEEN THE WARMER MAV (WHICH HAS BEEN DOING BETTER OF LATE) AND THE COOLER MET. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... DEPENDING ON WHICH MDL YOU BELIEVE, THE EARLY PORTION OF THE SHORT TERM COULD BE THE WETTEST PD...OR NOT...AGAIN ALL DEPENDENT ON TIMING AND STRENGTH OF S/WVS MOVG THRU THE AREA. HOWEVER, BUT POPS SHOULD DECREASE TWD DAYBREAK. MOS GUID WAS IN BETTER AGREEMENT HERE AND WAS GENLY FOLLOWED. && .LONG TERM /TUESDAY THROUGH SUNDAY/... **POTENTIAL FOR SEASONABLY COOL SUMMER WEATHER AND NOTICEABLY LOWER HUMIDITY WED AFTN-FRI** 500 MB: THE OVERALL SYNOPTIC SETUP IS COMPRISED OF AN UPPER- LEVEL TROUGH IN THE EAST. THIS FEATURE WILL ADJUST A FEW TIMES IN AMPLITUDE AS NUMEROUS SHORT WAVES PASS THROUGH THE EASTERN UNITED STATES. THIS PATTERN HAS OPPORTUNITY TO CONTINUE THE RECENT EVOLUTION TO BEING WET HERE IN OUR CWA FOR MUCH OF THE UPCOMING WEEK BUT THE PAST SEVERAL CYCLES OF THE GFS GGEM MODELS AND THEIR ENSEMBLES PREFER TO DELIVER AN EXTENDED PERIOD OF PLEASANT WEATHER TO OUR AREA WEDNESDAY INTO EARLY SATURDAY. FOR NOW...MOST OF THE OF THE 1212Z/22 MODELS AGREE ON THE DRY SCENARIO FOR SEVERAL DAYS EXCEPT POSSIBLY THE NAM AND POSSIBLY THE UKMET. SINCE THAT IS THE CASE...HAVE FORECAST DRY BUT AM NOT CONVINCED ADJUSTMENTS IN THE SHORT WAVE STRUCTURE COULD MAKE FOR A WETTER SCENARIO. TEMPERATURES: CALENDAR DAY AVERAGES STILL PROBABLY ABOVE NORMAL THROUGH WEDNESDAY AND THEN FINALLY THURSDAY AND FRIDAY..FINALLY!...BOTH DAYS SHOULD BE BELOW NORMAL. NEAR OR SLIGHTLY ABOVE NORMAL TEMPS ARE OUTLOOKED SAT-MON. ANY FULL CALENDAR DAY BELOW NORMAL TEMPS IN OUR AREA ARE NOTEWORTHY...IN THAT VIRTUALLY EVERY DAY HERE HAS BEEN ABOVE NORMAL SINCE THE 22ND- 23RD OF JUNE! PLEASE SEE THE CLIMATE SECTION FOR DETAILS. THE FORECAST TEMPS/DEWS/WINDS FOR TUE NIGHT-WED NIGHT ARE A 50 50 BLEND OF THE 12Z/22 GFS/NAM MOS (STAT GUIDANCE) WITH 03Z/22 SREF PROBS BLENDED FOR THE POPS AND THAT DATA IS NOW PUBLISHED AND SENT TO THE NDFD. THEREAFTER...THE 15Z/22 HPC-WPC GUIDE WAS USED AS THE BASE INFORMATION FOR WED-MON WITH OCNL STEADYING BLENDS OF THE 08Z/22 KPHI FCST AND THE NEW 12Z/22 GFS MEX MOS AS WELL AS A CHECK OF THE 12Z UK AND EC. TUESDAY...BANDS OF HEAVY SHOWERS AND SCT TSTMS. POTENTIAL FOR FF PRODUCING STORMS WITH SLOW STEERING CURRENTS. TUE NIGHT...SHOWERS AND SCT TSTMS WITH HEAVY RAIN DIMINISHING AND EVENTUALLY ENDING FM W TO E AS THE PRIMARY TROUGH SHIFTS OFFSHORE. WED...PRESUMED TO BE LOWER HUMIDITY FOR AT LEAST A DAY AND MAYBE THE MOST ENJOYABLE DAY OF THE WEEK REGARDING HUMIDITY. A DRY DAY WITH PLENTY OF SUNSHINE. WED NIGHT...FAIR...DRY AND COOLER THAN NORMAL. THU FRI...FCST AN ESSENTIALLY DRY SEASONABLY COOL SCENARIO DESPITE TROUGHING ALOFT. THIS PORTION OF THE FCST HAS BELOW AVG CONFIDENCE. HIGH PRESSURE SLIDES TO OUR NORTH AND WARM AIR ADVECTION MAY BE MORE SIGNIFICANT THAN NOW MODELED IN THE 12Z/22 GUIDANCE. SAT...WAA IN PROGRESS AND THIS MAY PRODUCE SCT SHOWERS AND ISOLATED TSTMS LATE IN THE DAY OR AT NIGHT. SUNDAY...CFP APPROACHING A CHANCE OF SHOWERS AND TSTMS. CONFIDENCE AVG. MONDAY...THE CFP MAY HANG UP DEPENDING ON WHETHER ANOTHER SHORT WAVE COMES THROUGH THE BOTTOM OF THE TROUGH THE OHIO VALLEY? CONFIDENCE AVG. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TAFS REMAIN VARIABLE THIS MORNING FROM SITE TO SITE. IFR/MVFR CONDITIONS PERSIST FOR TTN/PNE/ACY AND WILL CONTINUE FOR ANOTHER COUPLE OF OURS UNTIL THE SUN IS ABLE TO WORK THROUGH THE CLOUDS AND MIX THINGS OUT. ONCE THIS HAPPENS, A GENERAL VFR FCST IS EXPECTED. THE REST OF THE TAF SITES HAVE REMAINED VFR SO FAR THIS MORNING, AND ARE CURRENTLY EXPECTED TO REMAIN SO. -SHRA WILL MOVE IN FOR ALL TAF SITES BY AFTERNOON. IT SHOULD BE LIGHT ENOUGH FOR MAINLY VFR CONDS. HOWEVER SOME LOWER CIGS/VSBYS CAN NOT BE RULED OUT, CERTAINLY IF THERE ARE TSRA. BY NIGHTFALL, THERE COULD BE SOME ADDITIONAL -SHRA OR A MORE WIDESPREAD MVFR CIG AND VSBY EVENT. BUT ONCE AGAIN, THE MDLS HAVE OVERDONE THIS FOR SEVERAL NIGHTS, SO UNLESS THERE IS ONGOING RAIN, CONFIDENCE IS QUITE LOW. THE WIND WILL BE E TO SE AND LESS THAN 10 KT DURG THE DAY....DECREASING TO LESS THAN 5 KT AT NIGHT. OUTLOOK... TUESDAY...MAINLY VFR. HOWEVER, EARLY MORNING MVFR/IFR CONDITIONS ARE POSSIBLE DUE TO SOME LOW CLOUDS/FOG. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED, ESPECIALLY IN THE AFTERNOON, WITH SUB-VFR CAN OCCUR IN HEAVIER SHOWERS/THUNDERSTORMS. TUESDAY NIGHT...VFR CIGS WITH MVFR/IFR CONDS IN SHOWERS/SCT TSTMS/PATCHY ST-FOG. LIGHT S WIND BECOMING NW. WEDNESDAY...VFR. NORTHWEST WINDS G15 KNOTS IN THE AFTN. THURSDAY FRIDAY...FCSTG VFR LIGHT WIND. CONFIDENCE BELOW AVG. A SLIGHT SHIFT IN THE UPPER AIR PATTERN WOULD INCREASE THE HUMIDITY...LOWER THE CIGS AND ADD SHOWERS TO THE FCST. FOR NOW... THE FCST IS OPTIMISTIC - DRY. SATURDAY...PROBABLY VFR...MIGHT BE A LITTLE BIT OF FOG EARLY IN THE DAY AND SHOWERS OR A TSTM POSSIBLE LATE DAY OR NIGHT. && .MARINE... WE HAVE ADDED SOME PATCHY FOG FOR THE NEW JERSEY COASTAL WATERS AND LOWER DELAWARE BAY AS THERE HAS BEEN SOME REPORTS OF SOME FOG ALONG THE WATERS. WE ONLY KEPT IT THROUGH THE MORNING, BUT WILL REVISIT LATER IN THE MORNING TO SEE IF WE NEED TO EXTEND IT OUT. OTHERWISE, RELATIVELY QUIET CONDS ON THE AREA WATERS WITH WK FLOW. SEAS WILL BE AROUND 3 FT AND WIND GENLY IN THE 10 15 KT RANGE. THEREFORE NO HEADLINES ARE EXPECTED DURG THE NEAR OR SHORT TERM PDS. OUTLOOK... NO MARINE HEADLINES ANTICIPATED THROUGH AT LEAST SATURDAY. GFS WW3 TENDS TO FORECAST WITH A HIGH BIAS IN SOUTHERLY FLOW WARM AIR ADVECTION (WAA). THE MODELED AND VERIFIED SSE 3 FT 7 SEC SWELL OF THIS MORNING PROBABLY EASES TO 2 FT WED AND THU. THEN ON FRI AND SAT WE EXPECT MOSTLY A 1 FT 10 SEC SWELL. ALL THIS QUIET SEA STATE IS RELATED TO THE LACK OF ANY TROPICAL SYSTEMS IN OUR ATLANTIC BASIN. && .TIDES/COASTAL FLOODING... THE FULL MOON IS TODAY AND ASTRONOMICAL TIDES ARE RUNNING QUITE HIGH. WE WILL BE VERY CLOSE TO MINOR TIDAL FLOODING CRITERIA FOR THE EVENING TIDAL CYCLE AT A FEW SITES. A COASTAL FLOOD ADVISORY MAY BE NEEDED WITH LATER SHIFTS. WILL CONTINUE TO MONITOR. && .RIP CURRENTS... AS PER THE MARINE...WITH NO TROPICAL SYSTEMS IN OUR ATLC BASIN... DIFFICULT TO DEVELOP A SIGNIFICANT SWELL INDUCING HIGHER RISKS FOR THE FORMATION OF DANGEROUS RIP CURRENTS. SEA SURFACE TEMPS ARE TEMPORARILY RISING SO CONDITIONS ARE A BIT MORE FAVORABLE FOR SWIMMERS....EXCEPTING FOR TODAYS FOG ALONG PORTIONS OF THE NJ COAST. LOW RISK FOR RIP CURRENT FORMATION DOES NOT MEAN NO RISK! SWIM WITHIN THE PRESENCE OF LIFE GUARDS FOR YOUR MOST FAVORABLE SAFE SWIMMING ODDS. && .CLIMATE... THE PAST MONTH OF DAILY AVERAGE TEMPERATURES THROUGH JULY 21. KMPO ABOVE NORMAL EVERY DAY SINCE JUNE 22 WHEN THE CALENDAR DAY AVERAGE WAS EXACTLY NORMAL (29 CONSECUTIVE DAYS)! KPHL...ABOVE NORMAL 20 OF 21 DAYS IN JULY AND ADD THE LAST 7 DAYS OF JUNE OR... 27 OF THE PAST 28 DAYS ABOVE NORMAL! KGED .. KRDG .. KILG .. KTTN .. KACY .. KABE ALL ABOVE NORMAL DAILY AVG TEMPERATURES 20 OF 21 DAYS IN JULY (JULY 12TH WAS BELOW NORMAL). KABE.. KTTN.. AND KGED: ADD THE LAST 8 DAYS OF JUNE OR 28 OF THE PAST 29 DAYS ABOVE NORMAL. KRDG ADD THE LAST 9 DAYS OF JUNE OR 29 OF THE PAST 30 DAYS ABOVE! ALSO...WE HAVENT POSTED THIS AS AN RER BUT WE'VE BECOME AWARE THROUGH THE MEDIA THAT PHILADELPHIA HAS A CURRENT STREAK OF 28 CONSECUTIVE DAYS WITH A DAILY LOW TEMPERATURE OF AOA 70F. THAT EXCEEDS THE PREVIOUS 26 DAY CONSECUTIVE DAY STREAK ENDING JULY 21ST 1876. KPHL PROJECTIONS FOR THE MONTH OF JULY AS OF 4 AM THE 20TH AND 4AM THE 21ST WITH LITTLE CHANGE FORESEEN. AN ABOVE NORMAL MONTHLY AVERAGE IS ASSURED. WE ARE CURRENTLY AT 82.9 DEGREES OR ABOUT 5.1 DEGREES ABOVE NORMAL THROUGH JULY 21. SINCE WE ARE TRENDING TO NEAR NORMAL TEMPERATURES DURING THE LAST WEEK OF JULY...THE MONTHLY AVERAGE WILL PROBABLY SLIP TO BETWEEN 81 AND 81.5 DEGREES WHICH WOULD STILL BE A SUBSTANTIAL 3 DEGREES OR SO ABOVE THE PHILADELPHIA 1981-2010 NORMAL OF 78.1! PHL DID NOT REACH 90 AS OF 230 PM. && .EQUIPMENT... THE KNEL /LAKEHURST/ TEMPERATURE DATA IS INACCURATE AND HAS BEEN SINCE ABOUT MARCH 9TH. IT IS RUNNING ABOUT 8 TO 10 DEGREES TOO WARM AND THE PROBLEM IS PARTICULARLY NOTICEABLE DURING THE DAYTIME HOURS. USE OF THIS INFORMATION BY THE NWS WAS SUSPENDED IN EARLY APRIL HERE AT MOUNT HOLLY WHERE WE NO LONGER POSTED THE INFORMATION IN OUR HOURLY WEATHER ROUND UP AND THE TWICE DAILY REGIONAL TEMPERATURE AND PRECIPITATION SUMMARY SENT AT 815 AM AND PM. WE ARE DEEPLY CONCERNED WITH RECENT MEDIA REPORTS CITING THIS ERRONEOUS DATA, AND IN SOME CASES ATTRIBUTING IT TO THE NWS. KNEL IS A DOD SITE AND HAS BEEN NOTIFIED MULTIPLE TIMES THAT THEIR DATA IS IN ERROR. NO CORRECTIVE ACTION HAS BEEN TAKEN THAT WE ARE AWARE OF. PLEASE BE EXTREMELY CAUTIOUS WITH THIS DATA SET. THE NWS IN MOUNT HOLLY DOES NOT USE IT. THANK YOU. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG 309 NEAR TERM...NIERENBERG/ROBERTSON SHORT TERM...NIERENBERG LONG TERM...DRAG/GORSE 309 AVIATION...DRAG/GORSE/NIERENBERG/ROBERTSON 309 MARINE...DRAG/GORSE/NIERENBERG/ROBERTSON 309 TIDES/COASTAL FLOODING... RIP CURRENTS...309 CLIMATE...309 EQUIPMENT...
Hazardous weather outlook, Jul 22, 7:57 AM EDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 757 AM EDT MON JUL 22 2013 PAZ054-055-231200- CARBON-MONROE- 757 AM EDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCAL POOR DRAINAGE FLOODING MAY OCCUR TODAY AND TONIGHT FROM SLOW MOVING SHOWERS AND SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCAL POOR DRAINAGE FLOODING MAY OCCUR TUESDAY ASSOCIATED WITH HEAVY SHOWERS AND SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021- PAZ060>062-070-071-101>106-231200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 757 AM EDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCAL POOR DRAINAGE FLOODING MAY OCCUR THIS AFTERNOON ASSOCIATED WITH SOME THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCAL POOR DRAINAGE FLOODING MAY OCCUR TUESDAY ASSOCIATED WITH SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-022>027-231200- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 757 AM EDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. LOCAL POOR DRAINAGE FLOODING MAY OCCUR THIS AFTERNOON ASSOCIATED WITH SOME THUNDERSTORMS. THERE IS A CHANCE OF MINOR COASTAL FLOODING WITH THIS EVENINGS HIGH TIDE CYCLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCAL POOR DRAINAGE FLOODING MAY OCCUR TUESDAY ASSOCIATED WITH SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-231200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 757 AM EDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 3:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT MON JUL 22 2013
NJZ001-007-PAZ054-055-061-062-222145-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
345 PM EDT MON JUL 22 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHAMPTON...NORTHWESTERN
LEHIGH...SOUTHEASTERN CARBON...SOUTHERN MONROE...SUSSEX AND WARREN
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CARBON...
LEHIGH...MONROE...NORTHAMPTON...SUSSEX AND WARREN COUNTIES AT 343 PM
EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 25
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LAT...LON 4131 7457 4121 7437 4092 7468 4090 7471
4092 7473 4091 7478 4082 7484 4071 7497
4068 7505 4069 7585 4118 7515 4116 7515
4114 7508 4109 7503 4110 7500 4118 7489
4129 7484 4135 7475 4135 7471
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 3:08 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 8 hr |
| Jul 22, 3:22 PM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Jul 22, 4:03 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 3 hr |
| Jul 22, 4:30 PM EDT | Special Weather Statement | PHI | Ocean | 60 min |
| Jul 22, 4:34 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 22, 4:48 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Jul 22, 5:00 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 75 min |
| Jul 22, 5:10 PM EDT | Special Weather Statement | PHI | Mercer | 65 min |
| Jul 22, 5:16 PM EDT | Areal Flood Advisory | PHI | Mercer | 3 hr |
| Jul 22, 5:44 PM EDT | Flash Flood Warning | PHI | Ocean | 4 hr |
| Jul 22, 7:12 PM EDT | Areal Flood Advisory | PHI | Burlington | 3 hr |
| Jul 22, 7:49 PM EDT | Areal Flood Advisory | PHI | Burlington | 3 hr |
| Jul 22, 1:40 PM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 3 hr |
| Jul 22, 2:38 PM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Jul 22, 2:48 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Jul 22, 4:52 PM EDT | Areal Flood Advisory | PHI | Bucks | 113 min |
| Jul 22, 6:09 PM EDT | Areal Flood Advisory | PHI | Montgomery | 3 hr |
| Jul 22, 6:41 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 22, 7:47 PM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Jul 22, 6:32 PM EDT | Special Weather Statement | PHI | New Castle | 58 min |
Nearby
Special Weather Statements in New Jersey, 2013Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.